Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Tiredness, weakness in arms, disorientation post frequent episodes of metallic taste in mouth with pain, tightness on one side of the face, neck and chest. How can I overcome this?

I am a 48 year old male in good physical condition yet I have had 4 episodes in the last 6 months,each getting worse.My last episode was two days ago and started with a sudden metallic taste in my mouth .Followed by pain and tightness in the right side of my face and jaw down into my neck with tightness and pain as well,then just a shooting pain extending to the center of my chest.This last episode lasted about 20 minutes and left me tired,weakness in my right arm ,slightly disoriented not being able to focus on anything and then it passes nearly as quickly as it started.Any ideas to help me out?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Orthopaedic Surgeon 's  Response
first thing is seek an appointment with a cardiologist. Get your BP checked alongwith EKG. Also have a chest X ray and blood test for heart enzymes. All this shall be taken care of on meeting the cardio or go to ER
Answered: Fri, 1 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor